# SDR P2EA2001V0015

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "c" Check Inspection:-Fuselage, BS1086, Between Str 25 & 26 R-H Skin With Dent Out of Limits.-Repaired Fuselage Skin Section From BS1069.5 to BS1090.5, Between Str 20 & 27 R-H due to Dent, IAW COOPESA E.O. No.EO-100-3-53-604-01, Dated Nov 05, 2001 Documented on FAA 8110-3 Form, Approved by DERT-710167-SW.Note: See COOPESA Work Order No.O10863 1-11, Vam100 No. 048 & 122SDA064.
